MAUDE Adverse Event Report: MEDTRONIC MEXICO TRI-AD RING; RING, ANNULOPLASTY

MEDTRONIC MEXICO TRI-AD RING; RING, ANNULOPLASTY
Model Number 900SFC230
Medical Device Problem Codes Insufficient Device Problem Information (3190); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Chest Pain (1776); Dyspnea (1816); Syncope/Fainting (4411); Tricuspid Valve Insufficiency/ Regurgitation (4453); Insufficient Information (4580)
Date of Event 11/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that 5 years and 1 month post implant of this 23mm tricuspid annuloplasty band, it was explanted and replaced with a 31mm bioprosthetic valve.The reason for the replacement was not reported.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Correction: b5 - size of tricuspid annuloplasty band corrected from 23mm to 30mm.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that 5 years and 1 month post implant of this 30mm tricuspid annuloplasty band, it was explanted and replaced with a 31mm bioprosthetic valve.The reason for the replacement was not reported.No additional adverse patient effects were reported.Additional information was received that reported the reason for replacement as moderate to severe tricuspid regurgitation.It was also reported that the patient presented to the hospital with symptoms of chest pain, dyspnea and syncope.No additional adverse patient effects were reported.
 
Event or Problem Description
Additional information was received that reported the reason for replacement as moderate to severe tricuspid regurgitation.It was also reported that the patient presented to the hospital with symptoms of chest pain, dyspnea and syncope.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Updated data: a.4: patient weight b.1: adv evnt/prod prob: b.2: outcome attributed to adverse event b.5: event description b.7: relevant history h.6: coding.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TRI-AD RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20834697
Report Number9612164-2024-05743
Device Sequence Number15669734
Product Code KRH
UDI-Device Identifier00763000102326
UDI-Public00763000102326
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K181132
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model Number900SFC230
Device Catalogue Number900SFC230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer01/21/2025
02/17/2025
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date02/13/2025
02/18/2025
Date Device Manufactured12/06/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient Age65 YR
Patient SexFemale
Patient Weight112 KG